Leaky fields on microstrip - Summary

McMillan L.O., Shuley N.V. and Davis P.W. (1998) Leaky fields on microstrip - Summary. Journal of Electromagnetic Waves and Applications, 12 2: 225-227.

Author McMillan L.O.
Shuley N.V.
Davis P.W.
Title Leaky fields on microstrip - Summary
Journal name Journal of Electromagnetic Waves and Applications   Check publisher's open access policy
ISSN 0920-5071
Publication date 1998-01-01
Sub-type Article (original research)
Volume 12
Issue 2
Start page 225
End page 227
Total pages 3
Subject 2208 Electrical and Electronic Engineering
2610 Mathematical Physics
3101 Physics and Astronomy (miscellaneous)
3109 Statistical and Nonlinear Physics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 13:33:48 EST by System User